# SDR COMA0360068

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 12,093 hours, 12,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.H. F.S. 484 INTERCOSTAL ATTACHMENT FLANGE LBL 36 IS CRACKED.REPAIRED L H F.S. 484 INTERCOSTAL ATTACHMENT FLANGE LBL 36 I/A/W WVAC E.O. 601R-53-3826.
